# SDR COMA0660413

- Difficulty date: June 29, 2006
- Submitted: July 5, 2006
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 18,198 hours, 15,321 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 529B
- Condition: Faulty
- Location: Rt Wing Te Flap
- Part time: 11,814 hours, 11,357 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5680 - RECEIVED A FLAP FAIL CAUTION MESSAGE AT 45 DEGREES DURING RDU APPROACH.  REPLACED THE RIGHT WING BPSU.
